I can understand these symptoms if my TSH was 194 but it isn't. I've never heard someone's thyroid very sensitive to any flucuations. Have you ever heard this before?
I cannot help to feel something is at play here that I myself nor my doctor has pinpointed.
I think today is the 4th or 5th day on my 75 mcg and I feel better except now I feel warm, and that raceiness is different but still there. Perhaps 75 is too much or my body has to adjust to the new dosage?
Yeah Kaylaw, I only had the left side of my thyroid removed due to a 5 cm (yep that big) nodule which turned out to be a folliculer adeoma. (sp?)View Thread
I've been really sick of late, (Major Palpatations, Anexity, feeling burning sensation in my viens)
Well, the doctor stated it was my thyroid and she will increase my meds from 50 mcg of Levoxyl to 75 msg. She stated that my body is hyper sensitive to any thyroid changes.
I've never heard of this, and I thought palpatations, anexity you get if you are getting too much meds?
I cannot describe how ill I feel. The best way to describe it is I feel the need to lay down, once I lay down, it is like when one is very drunk and you don't want anyone to move your, or you cannot talk? It is like that. My body is almost in a paralyzed state.
I have no idea but doctor took a lot of blood to test for many things. Oh yeah, I went from my normal 105 lbs to 118 lbs within a few days, all water rentention. Pitted edema in the feet, mouth swelled up too. My doctor pressed on my foot and the skin took over 10 minutes to pop back into place. I cut out all salt in diet that I can control, so it isn't that.
Can anyone shed some light on this?
Oh my TSH was 4.32 this last time while on 50 mcg of Levoxyl. This is why she has increased meds to 75 mcg, I'm on day 3 of the new dosage. (Still feeling like crap) Feels almost like a heart attack.View Thread
I'm currently on 50 mcg levoxyl. Been symptomatic lately. TSH shows in normal range the doctor stated last I saw her.
Problem that started last week:
I woke up in the middle of the night with a dry cough, over the next few days it felt as though I had a choker necklace on and it was tight, causing me to cough. Now yesterday I started to have a sore throat but not the typical sore throat. This felt different. I stood in front of the mirror and swallowed and noticed that hurt. I cannot tell if there is a lump or not. Anyway, so I slowly touched my throat and I jumped in pain when I hit a certain spot.
This is directly center of my throat. It is a very sharp pain. I've touched it a few times, and now my right ear is sore a little but the neck is hurting also down towards the base of my neck which that pain is more dull. Only in one small spot is it that sharp pain.
Is it my isthmus? I never been known to have any allergies but I also know people can start having them out of nowhere.
Is this the thyroid or allergy, or some bug that is going around. I've never felt this sharp pain before...almost a nerve pain.View Thread
I have been on 50 mcg of levoxyl for almost 2 years now and I'm still very symptomatic! My labs are all showing in normal ranges.
My major complaints are cold (extremely) Headaches, Fatigue and occasionally anxiety.
No matter what I've tried to do nothing has helped. I never miss a dose. My doctor did try for 3 months to put me on 75mcg and I felt great except I did have that racy feeling but my labs were .02 and she lowered me back to 50mcg. This was about 6 months ago since she changed and lowered me.
What could be going on for me to be so symptomatic? Two weeks ago I went to the doctor because for a week or more I was really bad, worse then I had ever been. Luck would have it the morning of that appointment my headache was gone and other symptoms very mild. Labs showed normal again. I explained to her what was going on and she said next time just go to the ER. (What?)View Thread
I've read those sites and funny thing is the stopthethryodmadness I read like before I logged in here. I've read the wilson syndrome and mentioned that to my doctor and she rolled her eyes. My fillings are not the mercury kind, water tested here twice a year (well water not city) and it is fine. Thanks though, I am interested in the stop the thyroid madness and will read more on it.View Thread
You know after my doctor's appointment this past monday I thought of the parathyroid test too. When I spoke with my doctor and told her since i had very low V-D do you think maybe we should test my PTH and she stated. Well your V-D and Calcium are normal so it isn't my parathyroids.
It made since since I had surgery that maybe one of my parathyroid got damaged. It also answered my headaches too.
My dentist stated my fillings are not causing the headache,
AlterQuest: I've checked out before the sites you listed and raised this with my doctor and she rolled her eyes.
Now I'm on Tri-Care and my doctor offered to refer me to an endo doctor however I refused because I've seen him before. A few months before I was placed on meds for my thyroid I saw this endo. I told him about headaches, hair loss, swelling and stuff. Know what he said? He said "If it was your thyroid your body would be swollen all the time not just for a few weeks" He scooted me out the door and treated me like I was looking for attention. When my doctor offered to send me to see him again, I told her no thanks and told her exactly what he said to me. She said Oh Dear!
I'm stuck with my primary care physician and I like her I just don't understand why she won't suggest something like for me to take 75mcg one day and a 50 the other day to see if this stops the spikes because personally I think I'm in between dosage. That is all I can think of.View Thread
Hello all, it has been a while since I updated but I'm still having problems and will explain. Maybe someone can help me out.
My doctor took me off 75 mcg and put me on 50 mcg of Levoxyl.
I lost my weight and only had occasional migraines and a little spike here in there to where I would feel cold and stuff. That changed 3 weeks ago and I was so ill I should have gone to the Emergency Room, but I didn't. figure like always it was a spike and I'll level out in a few days. Well I wasn't leveling out so made a doctor's appointment in the 3rd week of symptoms; Migraine, anxiety (really bad), very cold, swelling in legs, hands, feet, fatigue, and dry skin. My appointment was on Monday, and wouldn't you know on Sunday I started to feel better in that my migraine was now only a small headache, and feeling slight anxiety but I didn't cancel the appointment. I went and explained to my doctor what I've been going through. She took blood, and gave me an EKG.
She called the next morning to tell me my labs were fine! My heart was fine, my Vitamin D is fine. (2 months prior it wasn't and was put on mega dosage of V-D)
Great I thought, just great...while I'm glad I'm feeling better I know I'll spike again! I just know I'm in between dosage but with my lab at 2.6 I'm normal! GRRR.
What in the heck other then my thyroid could have caused this? What am I spiking so much? This was the worse episode I have ever had. I mean it was worse then before I had the surgery for my left thyroid removal and I was pretty bad then.
I just do not know what to make of this or what to do now?
My main concern are the headaches...they are really bad. I get them for 3 days, go away a day, then they come back. Why?
I mean I can understand it if when I was first diagnosed hypo and my labs were like 90. but it wasn't it was only like 7.(something).
The doctor gave me I think it is called relpax for my migraines which helps but I wasn't given very many so I'm finding myself rationing them.
What do you all think is the cause of these spikes if my labs shows I'm normal?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.